# SDR ABXA9600599

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Part number: 0080004003
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT REMAINS ON WITH GEAR HANDLE IN UP POSITION.  REPLACED THE PROXIMITY CONTROL BOX AND PERFORMED A GEAR SWING IAW DC-9 MM 32-6-0.
